American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] J. E. Humphreys. Modular representations of simple Lie algebras. Bull. Amer. Math. Soc. 35 (1998) 105-122. MR 1605399.
Abstract, references, and article information   
View Article: PDF

[2] Helmut Strade and Robert Lee Wilson. Classification of simple Lie algebras over algebraically closed fields of prime characteristic. Bull. Amer. Math. Soc. 24 (1991) 357-362. MR 1071032.
Abstract, references, and article information   
View Article: PDF

[3] Frank G. Garvan and Gaston Gonnet. Macdonald's constant term conjectures for exceptional root systems. Bull. Amer. Math. Soc. 24 (1991) 343-347. MR 1078471.
Abstract, references, and article information   
View Article: PDF

[4] Daniel E. Flath. On $\mathfrak{s}\mathfrak{o}_8$ and tensor operators of $\mathfrak{s}\mathfrak{l}_3$. Bull. Amer. Math. Soc. 10 (1984) 97-100. MR 722860.
Abstract, references, and article information   
View Article: PDF

[5] R. V. Moody and J. Patera. Fast recursion formula for weight multiplicities. Bull. Amer. Math. Soc. 7 (1982) 237-242. MR 656202.
Abstract, references, and article information   
View Article: PDF

[6] Richard E. Block and Robert Lee Wilson. The restricted simple Lie algebras with a two-dimensional Cartan subalgebra. Bull. Amer. Math. Soc. 1 (1979) 682-684. MR 532552.
Abstract, references, and article information   
View Article: PDF

[7] K. P. Hanscombe. Classification of involutive Banach-Lie-algebras. Bull. Amer. Math. Soc. 83 (1977) 1063-1065. MR 0466248.
Abstract, references, and article information   
View Article: PDF

[8] Robert Lee Wilson. The roots of a simple Lie algebra are linear. Bull. Amer. Math. Soc. 82 (1976) 607-608. MR 0409579.
Abstract, references, and article information   
View Article: PDF

[9] A. W. Knapp. Commutativity of intertwining operators. Bull. Amer. Math. Soc. 79 (1973) 1016-1018. MR 0333074.
Abstract, references, and article information   
View Article: PDF

[10] Martin Golubitsky and Bruce Rothschild. Primitive subalgebras of exceptional Lie algebras. Bull. Amer. Math. Soc. 77 (1971) 983-986. MR 0289589.
Abstract, references, and article information   
View Article: PDF

[11] L. Preiss Rothschild. Invariant polynomials and conjugacy classes of real Cartan subalgebras. Bull. Amer. Math. Soc. 77 (1971) 762-764. MR 0281847.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1